# SDR VNAA20250116074

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670321725
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION R/H SILL PLATE F.S. 280 -333 RBL 34 CORRECTIVE ACTION: REMOVED AND REPLACED R/H SILL PLATE P/N SH670-32172-5 AT FS 280-333 RBL 34 IAW CRJ 700 SRM 51-42-13-001-001-A01
